# SDR SWAA2022032514119

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HOLD OPEN FITTING IS CRACKED ON 1187 BULKHEAD / REMOVED ATTACHMENT FASTENERS FROM APU COMPARTMENT AFT INSULATION PANEL LOWER ROW; AND THE SUPPORT RING DISPLACED LOWER EDGE OF BLANKET IAW AMM 49-17-11 STEP 2F (7E;H). REMOVED HOLD OPEN FITTING FROM 1187 BULKHEAD. POSITIONED AND INSTALLED NEW HOLD OPEN FITTING IAW DWG: 148A2690; SRM 51-40-02-0G-0. POSITIONED LOWER EDGE OF AFT INSULATION PANEL AND INSTALLED THE LOWER ROW ATTACHMENT FASTENERS AND SUPPORT RING FASTENERS IAW AMM 49-14-11 STEP 3G (1DA) BONDING JUMPER RESISTANCE AT ATTACHMENT POINT ON THE SUPPORT RING FOUND IN LIMITS IAW AMM 49-81-11 STEP 3G(1(R)S)
